Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On existence and a dominated convergence theorem for weighted $ g$-summability

Authors: Fred M. Wright and Melvin L. Klasi
Journal: Proc. Amer. Math. Soc. 34 (1972), 479-488
MSC: Primary 26A39; Secondary 28A25
MathSciNet review: 0296223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ ({w_1},{w_2},{w_3})$ be an ordered triple of real numbers such that $ {w_1} + {w_2} + {w_3} = 1$. Let g be a real-valued function on the entire real axis which is of bounded variation on every closed interval. For f a real-valued function on the entire real axis which is bounded on a closed interval [a, b], we use the F. Riesz step function approach to define the concept of f being $ ({w_1},{w_2},{w_3})$ g-summable over [a, b], and we define the integral

$\displaystyle [F,({w_1},{w_2},{w_3})]s\int_a^b {f(x)dg(x)} $

when f has this property. We show that this integral extends the weighted refinement integral $ [F,({w_1},{w_2},{w_3})]\int_a^b {f(x)dg(x)} $ for f's as above. This paper generalizes the method of Pasquale Porcelli for the Stieltjes mean sigma integral. We present an existence theorem for the integral defined here involving saltus and continuous parts of g. We establish a convergence theorem for this integral which is analogous to the Lebesgue Dominated Convergence Theorem for the Lebesgue-Stieltjes integral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39, 28A25

Retrieve articles in all journals with MSC: 26A39, 28A25

Additional Information

PII: S 0002-9939(1972)0296223-8
Keywords: Step function, bounded variation, Stieltjes mean sigma integral, F. Riesz step function approach, saltus function, continuous function, weighted refinement integral, Lebesgue-Stieltjes integral, $ ({w_1},{w_2},{w_3})$ g-summable, Lebesgue Dominated Convergence Theorem, iterated limits, Banach space
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia